Advanced Search
Article Contents
Article Contents

Unique continuation property for stochastic nonclassical diffusion equations and stochastic linearized Benjamin-Bona-Mahony equations

  • * Corresponding author: Peng Gao

    * Corresponding author: Peng Gao
The author is supported by NSFC Grant (11601073) and NSFC Grant (11701078)
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we first establish two global Carleman estimates for linear stochastic nonclassical diffusion equations. Based on these estimates, we obtain two types of Unique Continuation Property for stochastic nonclassical diffusion equations and stochastic linearized Benjamin-Bona-Mahony equations.

    Mathematics Subject Classification: Primary: 35Q53; Secondary: 60H15.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   E. C. Aifantis , On the problem of diffusion in solids, Acta Mechanica, 37 (1980) , 265-296.  doi: 10.1007/BF01202949.
      V. Barbu , A. Răscanu  and  G. Tessitore , Carleman estimate and controllability of linear stochastic heat equations, Appl. Math. Optim., 47 (2003) , 97-120.  doi: 10.1007/s00245-002-0757-z.
      T. B. Benjamin , J. L. Bona  and  J. J. Mahony , Model equations for long waves in nonlinear dispersive systems, Philosophical Transactions of the Royal Society of London A: Mathematical, Physical and Engineering Sciences, 272 (1972) , 47-78.  doi: 10.1098/rsta.1972.0032.
      R. Camassa  and  D. D. Holm , An integrable shallow water equation with peaked solitons, Physical Review Letters, 71 (1993) , 1661-1664.  doi: 10.1103/PhysRevLett.71.1661.
      T. Carleman , Sur un problème d'unicité pour les systèmes d'équations aux derivées partielles à deux variables independentes, Ark. Mat. Astr.Fys., 26 (1939) , 1-9. 
      G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992. doi: 10.1017/CBO9780511666223.
      X. Fu  and  X. Liu , A weighted identity for stochastic partial differential operators and its applications, Journal of Differential Equations, 262 (2017) , 3551-3582.  doi: 10.1016/j.jde.2016.11.035.
      X. Fu  and  X. Liu , Controllability and observability of some stochastic complex ginzburg-landau equations, SIAM Journal on Control and Optimization, 55 (2017) , 1102-1127.  doi: 10.1137/15M1039961.
      P. Gao , Carleman estimate and unique continuation property for the linear stochastic Korteweg-de Vries equation, Bulletin of the Australian Mathematical Society, 90 (2014) , 283-294.  doi: 10.1017/S0004972714000276.
      P. Gao , A new global Carleman estimate for the one-dimensional Kuramoto-Sivashinsky equation and applications to exact controllability to the trajectories and an inverse problem, Nonlinear Analysis: Theory, Methods & Applications, 117 (2015) , 133-147.  doi: 10.1016/j.na.2015.01.015.
      P. Gao , M. Chen  and  Y. Li , Observability Estimates and Null Controllability for Forward and Backward Linear Stochastic Kuramoto-Sivashinsky Equations, SIAM Journal on Control and Optimization, 53 (2015) , 475-500.  doi: 10.1137/130943820.
      P. Gao, Global Carleman estimates for linear stochastic Kawahara equation and their applications, Mathematics of Control, Signals, and Systems, 28 (2016), Art. 21, 22 pp. doi: 10.1007/s00498-016-0173-6.
      P. Gao , Carleman estimates and unique continuation property for 1-D viscous Camassa-Holm equation, Discrete Contin. Dyn. Syst., 37 (2017) , 169-188.  doi: 10.3934/dcds.2017007.
      P. Gao , The stochastic Korteweg-de Vries equation on a bounded domain, Applied Mathematics and Computation, 310 (2017) , 97-111.  doi: 10.1016/j.amc.2017.04.031.
      P. Gao, Limiting dynamics for stochastic nonclassical diffusion equations, arXiv: 1703.02790.
      P. Gao , Carleman estimates for forward and backward stochastic fourth order Schrödinger equations and their applications, Evol. Equ. Control Theory, 7 (2018) , 465-499.  doi: 10.3934/eect.2018023.
      J. L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, vol.I, Grundlehren Math. Wiss., Band 181, Springer-Verlag, NewYork-Heidelberg, 1972, translated from the French by P.Kenneth.
      X. Liu , Global Carleman estimate for stochastic parabolic equations, and its application, ESAIM: Control, Optimisation and Calculus of Variations, 20 (2014) , 823-839.  doi: 10.1051/cocv/2013085.
      Q. Lü, Carleman estimate for stochastic parabolic equations and inverse stochastic parabolic problems, Inverse Problems, 28 (2012), 045008, 18 pp. doi: 10.1088/0266-5611/28/4/045008.
      Q. Lü , Observability estimate for stochastic Schröinger equations and its applications, SIAM J. Control Optim., 51 (2013) , 121-144.  doi: 10.1137/110830964.
      Q. Lü , Exact controllability for stochastic transport equations, SIAM Journal on Control and Optimization, 52 (2014) , 397-419.  doi: 10.1137/130910373.
      S. Micu , On the Controllability of the Linearized Benjamin-Bona-Mahony Equation, SIAM Journal on Control and Optimization, 39 (2001) , 1677-1696.  doi: 10.1137/S0363012999362499.
      A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, Berlin, 1983. doi: 10.1007/978-1-4612-5561-1.
      J. C. Peter  and  M. E. Gurtin , On a theory of heat conduction involving two temperatures, Z. Angew. Math. Phys., 19 (1968) , 614-627. 
      S. Tang  and  X. Zhang , Null controllability for forward and backward stochastic parabolic equations, SIAM Journal on Control and Optimization, 48 (2009) , 2191-2216.  doi: 10.1137/050641508.
      T. W. Ting , Certain non-steady flows of second-order fluids, Archive for Rational Mechanics and Analysis, 14 (1963) , 1-26.  doi: 10.1007/BF00250690.
      C. Truesdell and W. Noll, The Nonlinear Field Theories of Mechanics, Encyclopedia of Physics, Springer, Berlin, 1995.
      X. Zhang  and  E. Zuazua , A sharp observability inequality for Kirchhoffplate systems with potentials, Computational & Applied Mathematics, 25 (2006) , 353-373.  doi: 10.1590/S0101-82052006000200013.
      X. Zhang , Carleman and observability estimates for stochastic wave equations, SIAM Journal on Mathematical Analysis, 40 (2008) , 851-868.  doi: 10.1137/070685786.
  • 加载中

Article Metrics

HTML views(1439) PDF downloads(291) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint